# SDR HEEA086935

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 8,343 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Structure
- Part number: 206020110103
- Condition: Broken
- Location: Tail Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL SKID ASSY BROKEN. TO BE SENT TO MFG.
